Другие журналы
electronic journal Mathematics & Mathematical Modelling

Bauman Moscow State Technical University. El № FS 77-61857. ISSN 2412-5911

Numerical methods and software

Kinetic Approach-based Investigation of Taylor-Görtler Instability in Jets
# 01, February 2016
DOI: 10.7463/mathm.0116.0833621
O.I. Rovenskaya, V.V. Aristov, T.I. Farkhutdinov
pp. 38-54
Numerical Comparison of Solutions of Kinetic Model Equations
# 06, December 2015
DOI: 10.7463/mathm.0615.0823537
A.A. Frolova
pp. 61-77
Mathematical Modeling of Contact Problems of Elasticity Theory with Continuous Unilateral Contact
# 05, October 2015
DOI: 10.7463/mathm.0515.0812348
I.V. Stankevich
pp. 83-96
Mathematical Modeling of Contact Problems of Elasticity Theory with Unilateral Discrete Contact
# 04, August 2015
DOI: 10.7463/mathm.0415.0801840
I.V. Stankevich
pp. 93-110
 
SEARCH
 
elibrary crossref neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
© 2003-2018 «Математика и Математическое моделирование» Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)